| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary vessel.A 2.50x28mm synergy drug-eluting stent was advanced to treat the lesion.However, the device failed to cross and the stent strut got raised up.The procedure was completed with another of the same device.No patient complications were reported and patient's status was fine.